# SDR NACA2024010700001

- Difficulty date: January 7, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 77,653 hours, 17,994 cycles
- Engine: Pwa PW4062
- Engine time: 2,547 hours, 733 cycles
- System (JASC): 7100 · Powerplant System
- Part: Liner
- Condition: Damaged
- Location: Eng Fan
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN EXIT LINER OUTER SEGMENT #4 DAMAGED. REMOVED DAMAGED PANEL. DEFERRED MISSING PANEL PER DMI 72-34 REF AMM 72-34-01 TABLE 601, 1/8/2024@0530Z
